# SDR SWIA202265837

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 32,814 hours, 31,479 cycles
- Engine: Ge CF343B1
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOT R WINDOW HEAT CAUTION ON CLIMB OUT AT 3K FEET.  RAN QRH AND MESSAGE CLEARED.  GOT MESSAGE AGAIN DESCENDING THROUGH 5K FEET.   (FILED - CLOSED)   REPLACED RT SIDE WINDOW IN REFERENCE TO CRJ200 AMM 56-12-01 AND 56-220-1000-SKY.  OPS CHECK GOOD. NO LEAKS NOTED. / TORQUE WRENCH: S/N 6580 CAL DATE 9/2022 / TORQUE WRENCH: S/N 1219909882 CAL DATE 12/2022 / TORQUE WRENCH: S/N  0197302061 CAL DATE 05/31/2023
